# SDR RAIA00104007

- Difficulty date: April 15, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 19,856 hours, 22,353 cycles
- Engine: Pwa PW124B
- Engine time: 6,597 hours, 7,816 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: 81071100010
- Part serial: 879
- Condition: Failed
- Location: Nr1 Engine
- Part time: 18,158 hours, 20,651 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

7014-SGF-DURING TAKEOFF NR 1 ENGINE HAD HIGH OIL INDICATION.  MANTENANCE REMOVED AND REPLACED NR 1 ENGINE OIL PRESSURE SENSOR IAW ATR72 MAINTENANCE MANUAL.
